# SDR REXA2019090301318

- Difficulty date: September 3, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: AFTER CLEAN UP OF STRAP, RT STRAP WAS FOUND CRACKED. IN REF NRC S/N 00084. STRAP WAS REPLACED FOR A NEW STRAP P/N: CC670-39052-4 AND INSTALLED PER SRM 51-42-13.
